# SDR DALA2022102106828

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,474 hours, 22,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1543 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CORROSION ON INTERNAL PRODUCTION DOUBLER AT AFT LAVATORIES SERVICE PANEL STA 1546 APPROX BTW S-28 RH & S- 28RH, UNDER WASTE SYSTEM ENCLOSURE. C2. CORRECTIVE ACTION: SUMMARY OF NRC 00183: INTERNAL PRODUCTION DOUBLER WAS REPLACED PER PRI 602868-14 REV.0 AND ERA 602868-14 REV ORIGINAL. (2457871)
